Several years ago I had a biopsy on a rash on my legs I was told that it was Graves rash and that I only had the rash and that a person could have just the rash and not Graves disease. Is this correct? My rash has returned after approximately 10 years and I am concerned as I have other health problems. i.e. type 2 diabetes, low platlets, low B12 (receiving injections). This rash is on both legs (shins) this time.
It is possible to have this rash on the skin and not have hyperthyroid Graves disease.
Would consider a repeat biopsy and evaluation by dermatologist -- if they still think Graves dermopathy then check thyroid antibodies (TSI, TBII, TPO-ab) and see an endocrinologist for further evaluation.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.